# SDR VNAA202407030005

- Difficulty date: May 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS AT LBL 27.00 FROM FS 349.00 TO FS 581.00 AT PASSENGER CABIN.  FLOOR SEAT RAILS AT LBL 27.00 FROM FS 349.00 TO FS 581.00 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND SRM 53-21-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 CONFIG.A12.
